MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL CONFORM 25/33; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL CONFORM 25/33; HEART-VALVE, MECHANICAL
Model Number ONXMC-25/33
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to an email received on 04/02/2018: "while entering sn (b)(4) onxmc 25/33 the system notified me of a previous implant in same position for same patient." previous implant is associated with onxmc 25/33 sn (b)(4) and this valve is the one being investigated.
 
Event or Problem Description
According to an email received on (b)(6)2018: "while entering sn (serial number) for onxmc 25/33 the system notified me of a previous implant in same position for same patient." previous implant is associated with another onxmc 25/33 and this valve is the one being investigated.
 
Additional Manufacturer Narrative
The manufacturing records for the onxmc-25/33 were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications.All lots passed functional testing and met release specifications.During the investigation no non-conformances or deviations were noted.

onxmc-25/33 was implanted on (b)(6)2013.In the mitral position of a 52.7 year old male; explanted and replaced (b)(6)2017 (4.9 years postop) by another onxmc-25/33 as reported to manufacturer¿s device tracking registration database.The explanted valve was not returned to the manufacturer and no other information was made available.The instructions for use (ifu) note the risk of explantation as a consequence of a complication, but no information was given on what complication prompted the procedure.Consequently, there is not enough information to know what, if any, relationship the explantation has to the valve.No further action is required.There is insufficient information available to determine a definitive root cause.A review of manufacturing records indicates that the valve was built per specification.

this report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to cryolife is accurate or has been confirmed by cryolife.

Brand Name
ONX MITRAL CONFORM 25/33
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key7475896
Report Number1649833-2018-00023
Device Sequence Number2222366
Product Code LWQ
UDI-Device Identifier00851788001303
UDI-Public851788001303
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberONXMC-25/33
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2018
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR